Exponential Stability of Markovian Jumping Systems via Adaptive Sliding Mode Control

Full text for this resource is not available from the Research Repository.

Xu, C, Tong, D ORCID: 0000-0002-4404-780X, Cheng, Q, Zhou, W ORCID: 0000-0003-3867-8557 and Shi, Peng ORCID: 0000-0001-8218-586X (2021) Exponential Stability of Markovian Jumping Systems via Adaptive Sliding Mode Control. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 51 (2). pp. 954-964. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44615
DOI https://doi.org/10.1109/TSMC.2018.2884565
Official URL https://ieeexplore.ieee.org/document/8605521
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > College of Science and Engineering
Keywords adaptive control; MJSs; uncertainties; nonlinearities; Lévy noises; sliding mode surface; system stability
Citations in Scopus 64 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login